# SDR CA091231001

- Difficulty date: December 22, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,642 hours
- Engine: Pwa JT15D4
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Tube
- Part number: 55421028
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL CRACKS STARTING FROM WELDS WHERE TUBE ENDS ARE WELDED TO MOUNTING PLATE ENDS.  CAMPAIGN NOTICE 851-32-30-051 CESSNA 550 (TC NR 20091231001)
